# SDR CA060704020

- Difficulty date: July 3, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,044 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: AN62498
- Condition: Cracked
- Location: Hyd System
- Part time: 96 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FIRE FIGHTING OPERATIONS WATERDROP , HYDRAULIC FAILURE OCCURRED. AIRCRAFT LANDED AFTER EMERGENCY LANDING GEAR EXTENSION WITH BOMB DOORS OPEN AND WAS TOWED OFF RUNWAY. THIS IS THE SECOND FAILURE  ON THE SAME AIRCRAFT IN THE SAME POSITION WE HAVE HAD THIS SUMMER FROM CHECK VALVE FAILURE. NEW STAINLESS VALVES HAVE BEEN ORDERED TO COMPLY WITH SUGGESTED CANADAIR SERVICE BULLETIN BUT HAVE NOT ARRIVED. WE HAD TO USE THE OLD STYLE ALUMINUM CHECKVALVE WHEN IT WAS REPLACED EARLIER IN THE SPRING. SEE REFERENCE PREVIOUS SDR #20060427007 DATED MAY 12, 2006. (TC# 20060704020)
